# SDR SWIA2019100246381

- Difficulty date: August 9, 2019
- Submitted: October 2, 2019
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 36,720 hours, 32,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY DOOR CUT OUT AT STRG 25L HAS DEEP SCRATCHES AND A DENT.   REMOVED AND REPLACED LH WEB ON AFT EQUP BAY CUTOUT IAW SRM.
